# SDR DALA2023083007067

- Difficulty date: August 27, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55069
- Aircraft time: 6,791 hours, 3,271 cycles
- Engine time: 5,647 hours, 2,952 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH WE HEARD HUMMING/LOW VIBRATIONS IN THE FLIGHT DECK. WHEN VIBES STOPPED 10 SECONDS LATER HYD SYS 2 LOW PRESSURE EICAS MESSAGE. HYD EDP 2A FAIL. EMERGENCY DECLARED. REMOVED RT ENG EDP PER A220 AMP 29-11 (963844) INSTALLED NEW RT ENG EDP PER A220 AMP 29-11. STILL NEEDS OPS AND LEAK CHKS. (859299) RT ENG EDP PASSES OPS TEST AS PER A220 AMP 29-11. NO LEAKS NOTED. (LP# 4455982)
